Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 376089, 6 pages
http://dx.doi.org/10.1155/2015/376089
Research Article

Necessary and Sufficient Conditions for Inner Functions to Be in -Spaces

Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 17 July 2015; Accepted 8 November 2015

Academic Editor: José Á Peláez

Copyright © 2015 Atte Reijonen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Duren, Theory of Hp Spaces, Academic Press, New York, NY, USA, 1970.
  2. P. Colwell, Blaschke Products. Bounded Analytic Functions, University of Michigan Press, Ann Arbor, Mich, USA, 1985. View at MathSciNet
  3. J. Mashreghi, Derivatives of Inner Functions, vol. 31 of Fields Institute Monographs, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. R. Ahern, “The Poisson integral of a singular measure,” Canadian Journal of Mathematics, vol. 35, no. 4, pp. 735–749, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. R. Ahern and D. N. Clark, “On inner functions with Bp derivative,” The Michigan Mathematical Journal, vol. 23, no. 2, pp. 107–118, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. R. Ahern and D. N. Clark, “On inner functions with Hp-derivative,” Michigan Mathematical Journal, vol. 21, no. 2, pp. 115–127, 1974. View at Publisher · View at Google Scholar
  7. H. Wulan and J. Zhou, “QK type spaces of analytic functions,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 73–84, 2006. View at Publisher · View at Google Scholar
  8. H. Wulan and J. Zhou, “The higher order derivatives of QK type spaces,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1216–1228, 2007. View at Publisher · View at Google Scholar
  9. F. Pérez-González and J. Rättyä, “Inner functions in the Möbius invariant Besov-type spaces,” Proceedings of the Edinburgh Mathematical Society, vol. 52, pp. 751–770, 2009. View at Google Scholar
  10. M. Essén, H. Wulan, and J. Xiao, “Several function-theoretic characterizations of Möbius invariant QK spaces,” Journal of Functional Analysis, vol. 230, pp. 78–115, 2006. View at Google Scholar
  11. C. Yang, “Inner functions in Qk type spaces,” Journal of Function Spaces and Applications, vol. 9, no. 3, pp. 305–322, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. L. Shields and D. L. Williams, “Bounded projections, duality, and multipliers in spaces of analytic functions,” Transactions of the American Mathematical Society, vol. 162, pp. 287–302, 1971. View at Publisher · View at Google Scholar
  13. B. Muckenhoupt, “Hardy's inequality with weights,” Studia Mathematica, vol. 44, no. 1, pp. 31–38, 1972. View at Google Scholar · View at MathSciNet
  14. W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, NY, USA, 1987. View at MathSciNet
  15. D. A. Stegenga, “Bounded Toeplitz operators on H1 and applications of the duality between H1 and the functions of bounded mean oscillation,” American Journal of Mathematics, vol. 98, no. 3, pp. 573–589, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. Wulan and K. Zhu, “Lacunary series in QK spaces,” Studia Mathematica, vol. 178, no. 3, pp. 217–230, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Essén and J. Xiao, “Some results on Qp spaces, 0<p<1,” Journal für die Reine und Angewandte Mathematik, vol. 485, pp. 173–195, 1997. View at Google Scholar
  18. I. È. Verbitskiǐ, “Multipliers in spaces with ‘fractional’ norms, and inner functions,” Sibirskii Matematicheskii Zhurnal, vol. 26, pp. 51–72, 1985. View at Google Scholar
  19. J. Rättyä, “On some complex function spaces and classes,” Annales Academiæ Scientiarum Fennicæ. Mathematica Dissertationes, vol. 124, pp. 1–73, 2001. View at Google Scholar
  20. R. Zhao, “On a general family of function spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica Dissertationes, vol. 105, pp. 1–56, 1996. View at Google Scholar